On a formule for the numerical computation of integrals
Časopis pro pěstování mathematiky a fysiky (1915)
- Volume: 044, Issue: 4-5, page 454-455
- ISSN: 1802-114X
Access Full Article
topHow to cite
topPetr, Karel. "O jedné formuli pro numerický výpočet určitých integrálů." Časopis pro pěstování mathematiky a fysiky 044.4-5 (1915): 454-455. <http://eudml.org/doc/24650>.
@article{Petr1915,
author = {Petr, Karel},
journal = {Časopis pro pěstování mathematiky a fysiky},
language = {cze},
number = {4-5},
pages = {454-455},
publisher = {Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists},
title = {O jedné formuli pro numerický výpočet určitých integrálů},
url = {http://eudml.org/doc/24650},
volume = {044},
year = {1915},
}
TY - JOUR
AU - Petr, Karel
TI - O jedné formuli pro numerický výpočet určitých integrálů
JO - Časopis pro pěstování mathematiky a fysiky
PY - 1915
PB - Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists
VL - 044
IS - 4-5
SP - 454
EP - 455
LA - cze
UR - http://eudml.org/doc/24650
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.